Select Publications

Journal articles

Rogers C; Schief WK; Malomed B, 2020, 'On modulated coupled systems. Canonical reduction via reciprocal transformations', Communications in Nonlinear Science and Numerical Simulation, vol. 83, http://dx.doi.org/10.1016/j.cnsns.2019.105091

Bobenko AI; Schief WK; Techter J, 2020, 'Checkerboard incircular nets: Laguerre geometry and parametrisation', Geometriae Dedicata, vol. 204, pp. 97 - 129, http://dx.doi.org/10.1007/s10711-019-00449-x

Konopelchenko BG; Schief WK, 2019, 'On an integrable multi-dimensionally consistent 2n+2n-dimensional heavenly-type equation', Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol. 475, http://dx.doi.org/10.1098/rspa.2019.0091

McCarthy A; Schief WK, 2018, 'Discrete projective minimal surfaces', Advances in Mathematics, vol. 336, pp. 1 - 37, http://dx.doi.org/10.1016/j.aim.2018.07.027

Schief WK; Szereszewski A, 2018, 'Surface theory in discrete projective differential geometry. I. A canonical frame and an integrable discrete Demoulin system', Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol. 474, http://dx.doi.org/10.1098/rspa.2017.0770

Inoguchi JI; Kajiwara K; Miura KT; Sato M; Schief WK; Shimizu Y, 2018, 'Log-aesthetic curves as similarity geometric analogue of Euler's elasticae', Computer Aided Geometric Design, vol. 61, pp. 1 - 5, http://dx.doi.org/10.1016/j.cagd.2018.02.002

Bobenko AI; Schief WK; Suris YB; Techter J, 2018, 'On a Discretization of Confocal Quadrics. A Geometric Approach to General Parametrizations', International Mathematics Research Notices, http://dx.doi.org/10.1093/imrn/rny279

Hanke M; Penev S; Schief W; Weissensteiner A, 2017, 'Random orthogonal matrix simulation with exact means, covariances, and multivariate skewness', European Journal of Operational Research, vol. 263, pp. 510 - 523, http://dx.doi.org/10.1016/j.ejor.2017.05.023

Schief WK, 2017, 'Gaussian and mean curvatures for discrete asymptotic nets', Journal of Geometry and Physics, vol. 114, pp. 109 - 123, http://dx.doi.org/10.1016/j.geomphys.2016.11.031

McCarthy A; Schief WK, 2017, 'On the Combinatorics of Demoulin Transforms and (Discrete) Projective Minimal Surfaces', Discrete and Computational Geometry, vol. 57, pp. 215 - 230, http://dx.doi.org/10.1007/s00454-016-9827-x

Rogers C; Schief WK, 2016, 'On Ermakov–Painlevé II systems. Integrable reduction', Meccanica, vol. 51, pp. 2967 - 2974, http://dx.doi.org/10.1007/s11012-016-0546-4

Bobenko AI; Schief WK, 2016, 'Circle Complexes and the Discrete CKP Equation', INTERNATIONAL MATHEMATICS RESEARCH NOTICES, vol. 2017, pp. 1504 - 1561, http://dx.doi.org/10.1093/imrn/rnw021

Kodama Y; Konopelchenko B; Schief WK, 2015, 'Critical points, Lauricella functions and Whitham-type equations', Journal of Physics A: Mathematical and Theoretical, vol. 48, http://dx.doi.org/10.1088/1751-8113/48/22/225202

Bobenko AI; Schief WK, 2015, 'Discrete line complexes and integrable evolution of minors', Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol. 471, http://dx.doi.org/10.1098/rspa.2014.0819

King AD; Schief WK, 2015, 'Bianchi hypercubes and a geometric unification of the hirota and miwa equations', International Mathematics Research Notices, vol. 2015, pp. 6842 - 6878, http://dx.doi.org/10.1093/imrn/rnu143

Huhnen-Venedey E; Schief WK, 2015, 'On weingarten transformations of hyperbolic nets', International Mathematics Research Notices, vol. 2015, pp. 2021 - 2081, http://dx.doi.org/10.1093/imrn/rnt354

Bobenko AI; Schief WK; Suris YB; Techter J, 2015, 'On a discretization of confocal quadrics. I. An integrable systems approach', Journal of Integrable Systems, vol. 1, pp. xyw005 - xyw005, http://dx.doi.org/10.1093/integr/xyw005

Konopelchenko BG; Schief WK, 2014, 'Integrable discretization of hodograph-type systems, hyperelliptic integrals and Whitham equations', Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol. 470, http://dx.doi.org/10.1098/rspa.2014.0514

Rogers C; Schief WK, 2014, 'The classical Korteweg capillarity system: Geometry and invariant transformations', Journal of Physics A: Mathematical and Theoretical, vol. 47, http://dx.doi.org/10.1088/1751-8113/47/34/345201

Rogers C; Schief WK, 2014, 'On q-Gaussian Integrable Hamiltonian Reductions in Anisentropic Magneto-gasdynamics', Acta Applicandae Mathematicae, vol. 132, pp. 515 - 525, http://dx.doi.org/10.1007/s10440-014-9926-8

Rogers C; Schief WK, 2014, 'On q-Gaussian Integrable Hamiltonian Reductions in Anisentropic Magneto-gasdynamics', Acta Applicandae Mathematicae, http://dx.doi.org/10.1007/s10440-014-9926-8

Schief WK, 2014, 'Integrable structure in discrete shell membrane theory', Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol. 470, http://dx.doi.org/10.1098/rspa.2013.0757

Rogers C; Schief WK, 2014, 'On a boussinesq capillarity system: Hamiltonian reductions and associated quartic geometries', Studies in Applied Mathematics, vol. 132, pp. 1 - 12, http://dx.doi.org/10.1111/sapm.12017

Schief WK; An H; Rogers C, 2013, 'Universal and integrable aspects of an elliptic vortex representation in 2+1-dimensional magneto-gasdynamics', Studies in Applied Mathematics, vol. 130, pp. 49 - 79, http://dx.doi.org/10.1111/j.1467-9590.2012.00559.x

King AD; Schief WK, 2012, 'Clifford lattices and a conformal generalization of Desargues' theorem', Journal of Geometry and Physics, vol. 62, pp. 1088 - 1096, http://dx.doi.org/10.1016/j.geomphys.2011.12.009

Rogers CW; Schief WK, 2012, 'Connection of an integrable inhomogeneous Heisenberg spin equation to a hydrodynamic-type system with collision term', JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol. 45, pp. Article number 432002, http://dx.doi.org/10.1088/1751-8113/45/43/432002

Schief WK; Rogers CW, 2012, 'The Euler Equations of Spatial Gasdynamics and the Integrable Heisenberg Spin Equation', Studies in Applied Mathematics, vol. 128, pp. 407 - 419, http://dx.doi.org/10.1111/j.1467-9590.2011.00539.x

Rogers CW; Schief WK, 2011, 'On the integrability of a Hamiltonian reduction of a 2+1-dimensional non-isothermal rotating gas cloud system', Nonlinearity, vol. 24, pp. 3165 - 3178, http://dx.doi.org/10.1088/0951-7715/24/11/009

Rogers CW; Schief WK, 2011, 'The pulsrodon in 2+1-dimensional magneto-gasdynamics: Hamiltonian structure and integrability', Journal of mathematical physics, vol. 52, pp. 083701 (20pp), http://dx.doi.org/10.1063/1.3622595

Rogers C; Schief WK, 2010, 'Integrable Structure in the Theory of Stress Concentration in Shear-Strained Nonlinear Elastic Materials', STUDIES IN APPLIED MATHEMATICS, vol. 125, pp. 39 - 53, http://dx.doi.org/10.1111/j.1467-9590.2009.00480

Rogers CW; Schief WK, 2010, 'Backlund transformations and superposition principles in nonlinear elastodymics', Studies in Applied Mathematics, vol. 124, pp. 137 - 149, http://dx.doi.org/10.1111/j.1467-9590.2009.00465.x

Bass L; Nimmo J; Rogers CW; Schief WK, 2010, 'Electrical structures of interfaces: a Painlevé II model', Proceedings of the Royal Society of London Series A - Mathematical Physical and Engineering Sciences, vol. 466, pp. 2117 - 2136, http://dx.doi.org/10.1098/rspa.2009.0620

Rogers CW; Schief WK, 2010, 'Integrable structure in the theory of stress concentration in shear-strained nonlinear elastic materials', Studies in Applied Mathematics, vol. 125, pp. 39 - 53, http://dx.doi.org/10.1111/j.1467-9590.2009.00480.x

Rogers CW; Schief WK; Szereszewski A, 2010, 'Loop soliton interaction in an integrable nonlinear telegraphy model: Reciprocal and Bäcklund transformations', JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol. 43, pp. 385210 (16pp), http://dx.doi.org/10.1088/1751-8113/43/38/385210

Schief WK; Rogers CW, 2010, 'Modulated waves and helicoidal pseudospherical surfaces in nonlinear inhomogeneous elasticity', JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol. 43, pp. 105206(12pp), http://dx.doi.org/10.1088/1751-8113/43/10/105206

Rogers C; Schief WK, 2009, 'On a Bernoulli-integrable magnetohydrodynamic system', Zeitschrift fur Angewandte Mathematik und Physik, vol. 60, pp. 608 - 620, http://dx.doi.org/10.1007/s00033-008-8038-6

Schief WK; Konopelchenko BG, 2009, 'A novel generalization of Clifford`s classical point-circle configuration. Geometric interpretation of the quaternionic discrete Schwarzian Kadomtsev-Petviashvili equation', Proceedings of the Royal Society of London Series A - Mathematical and Physical Sciences, vol. 465, pp. 1291 - 1308, http://dx.doi.org/10.1098/rspa.2008.0442

Rogers CW; Schief WK, 2009, 'On a Bernoulli-integrable magnetohydrodynamic system', Zeitschrift fur angewandte Mathematik und Physik, vol. 60, pp. 608 - 620, http://dx.doi.org/10.1007/s00033-008-8038-6

Schief WK; Szereszewski A; Rogers CW, 2009, 'On shell membranes of Enneper type: generalized Dupin cyclides', JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol. 42, pp. 404016, http://dx.doi.org/10.1088/1751-8113/42/40/404016

Schief WK, 2007, 'Discrete Chebyshev nets and a universal permutability theorem', Journal of Physics A: Mathematical and Theoretical, vol. 40, pp. 4775 - 4801, http://dx.doi.org/10.1088/1751-8113/40/18/007

Schief WK; Szereszewski A; Rogers C, 2007, 'The Laḿ equation in shell membrane theory', Journal of Mathematical Physics, vol. 48, http://dx.doi.org/10.1063/1.2747721

Mentrelli A; Rogers C; Ruggeri T; Schief WK, 2007, 'On two-pulse and shock evolution in a class of ideally hard elastic materials', Asymptotic Methods in Nonlinear Wave Phenomena - In Honor of the 65th Birthday of Antonio Greco, pp. 132 - 143

Rogers CW; Schief WK; Chow KW, 2007, 'A novel class of model constitutive laws in nonlinear elasticity construction via Loewner theory', Theoretical and Mathematical Physics, vol. 152, pp. 1030 - 1042, http://dx.doi.org/10.1007/s11232-007-0087-z

Schief WK; Rogers CW; Murugesh S, 2007, 'On the kinematics of 2+1-dimensional motions of a fibre-reinforced fluid. Integrable connections', Quarterly Journal of Mechanics and Applied Mathematics, vol. 60, pp. 49 - 64, http://dx.doi.org/10.1093/qjmam/hbl025

Conte R; Rogers CW; Schief WK, 2007, 'Painleve structure of a multi-ion electrodiffusion system', JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol. 40, pp. 1031 - 1040, http://dx.doi.org/10.1088/1751-8113/40/48/F01

Schief WK; Szereszewski A; Rogers CW, 2007, 'The Lame equation in shell membrane theory', Journal of mathematical physics, vol. 48, pp. 073510, http://dx.doi.org/10.1063/1.2747721

Lee JH; Pashaev OK; Rogers CW; Schief WK, 2007, 'The resonant nonlinear Schrodinger equation in cold plasma physics. Application of Backlund-Darboux transformations and superposition principles', Journal of Plasma Physics, vol. 73, pp. 257 - 272, http://dx.doi.org/10.1017/S0022377806004648

Schief WK; Rogers C; Murugesh S, 2007, 'On the kinematics of 2+1-dimensional motions of a fibre-reinforced fluid. Integrable connections', QUARTERLY JOURNAL OF MECHANICS AND APPLIED MATHEMATICS, vol. 60, pp. 49 - 64, http://dx.doi.org/10.1093/qjmam/hbl025

King A; Schief WK, 2006, 'Application of an incidence theorem for conics: Cauchy problem and integrability of the dCKP equation', Journal of Physics A - Mathematical and General, vol. 39, pp. 1899 - 1913, http://dx.doi.org/10.1088/0305-4470/39/8/008

McMonnies CW; Schief WK, 2006, 'Biomechanically Coupled Curvature Transfer in Normal and Keratoconus Corneal Collagen', CLAO Journal, vol. 32, pp. 51 - 62, http://dx.doi.org/10.1097/01.icl.0000183177.22734.f3


Back to profile page